# SDR UPS96820836

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3754930
- Condition: Cracked
- Location: Bs 1202-1210
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  CS2.  2 EA BATHTUB FITTINGS CRACKED AT LONGERONS 33R A AND B, FS 1202-1210.  REPLACED FITTINGS PER SRM 53-2-0 AND SRM 51-1-20D.
